# SDR 2000UALA00797

- Difficulty date: December 19, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 32,839 hours, 12,128 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L OPENED WITH SLIDE ARMED, DOOR STOPPED LESS THAN HALF WAY OPEN. CHAINS ON BOTTOM OF SLIDE RESTRAINED DOOR FROM OPENING FURTHER.
